Analysis of heterogeneous catalytic reactions by nonlinear estimation
Article first published online: 17 JUN 2004
Copyright © 1965 American Institute of Chemical Engineers
Volume 11, Issue 5, pages 891–897, September 1965
How to Cite
Lapidus, L. and Peterson, T. I. (1965), Analysis of heterogeneous catalytic reactions by nonlinear estimation. AIChE J., 11: 891–897. doi: 10.1002/aic.690110527
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
- Manuscript Accepted: 3 MAY 1965
- Manuscript Revised: 29 APR 1965
- Manuscript Received: 24 NOV 1964
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!